MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer obtained a falsely elevated architect calcium result.The customer's normal range is 8.4 to 10.2 mg/dl.Sample id (b)(6) generated 15.0, 11.8, 11.5 and 9.5 mg/dl.A second sample from the patient generated 9.8 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The investigation of the customer issue included review of the complaint text and information provided by the customer, review of complaint activity, review of trending data, review of labeling and review of device history records, review of field data.Return testing was not completed as returns were not available.Review of trending reports did not identify any trends related to the complaint issue.Device history records review for the reagent lot did not identify any non-conformance or deviations related to the complaint issue.Using worldwide field data the performance of the complaint lot was reviewed.The patient median result for the lot was within the established limits indicating that the lot is performing acceptably.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect calcium assay was identified.
 
Event or Problem Description

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12393540
Report Number3002809144-2021-00540
Device Sequence Number4056694
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public00380740161491
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2022
Device Model Number3L79-22
Device Catalogue Number03L79-22
Device Lot Number50854UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1